I have a sensitive stomach already meaning I avoid acidic foods (coffee, tomatoes, spicy foods), but usually my symptoms are stomach pain when I have these types of foods. Since taking vortioxetine I have been having constant hunger pangs - it only dissipates for about 10-20 minutes after I've eat and then it comes back with full force. It's pretty unbearable, I've never had anything like it. Have been on 15mg vortioxetine for a month. Psychiatrist seems to think it is creates lots of acid in my stomach hence the feelings of hunger, but no idea if this will shift or not. Anybody had any similar symptoms?
Does vortioxetine (Trintellix / Brintellix) cause acidic stomach?
Question posted by katejay on 22 Feb 2022
Last updated on 27 February 2022 by Blazer_Fan
I have a mildly upset stomach every morning after starting on Trintellix/Vortioxetine three and a half months ago. It’s turned me off on drinking coffee in the morning but it generally tolerable. I’m willing to accept that side effect since it has helped my mood considerably.
I hope your situation improves soon.
I've had the upset stomach but not the acid. You might try some ginger chews from the ginger people. Also a tip if you take Vortioxetine take it with a spoon of peanut butter and you don't get the upset stomach? Sounds weird but works.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.